# SDR SWAA2023020196670

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 72,373 hours, 43,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT MID CABIN AISLE AND R/H E-EXIT<[01] REPLACED EMERGENCY LIGHT POWER SUPPLY BEHIND R/H E EXIT AIR RETURN GRILL.
